IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal power flow by a nonlinear complementarity method

Author(s): G.L. Torres ; V.H. Quintana
Sponsor(s): IEEE Power Engineering Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2000
Volume: 15
Page(s): 1,028 - 1,033
ISSN (Electronic): 1558-0679
ISSN (Paper): 0885-8950
DOI: 10.1109/59.871729
Regular:

A nonlinear complementarity method for solving nonlinear optimal power flow problems is presented. This method stems from proposed reformulation of complementarity problems as nonlinear systems of... View More

Advertisement